# SDR UIEA2021061401345

- Difficulty date: June 14, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 90,294 hours, 22,772 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 7796
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN INOP( PERFORMED FIM 21-60 FT 804 ZONE TEMPERATURE BITE PROCEDURE FAULT LIGHT FOR FWD ZONE TRIM VALVE: ILLUMINATED & PERFORMED FIM 21-60 FT 811 HAD FWD TEMP MSG & FWD CAB INOP LIGHT. REMOVED AND REPLACED FWD TRIM AIR MODULATING VALVE IAW AMM 21-61-07, OPS CHK GOOD & LEAK CHK GOOD. BITE CHK PASSED, NO ACTIVE FAULTS, NO EICAS MSG & NO FWD CAB INOP LIGHT. )
